# SDR CA121126004

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR-72-201
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT FL170 NP INDICATION ON NR 1 ENGINE INDICATED 120 PERCENT ON BOTH ANALOG AND DIGITAL DISPLAY, THE POWER LEVER WAS RETARDED TO FLIGHT IDLE AND NO CHANGE WAS OBSERVED ON NP.  THE CONDITION LEVER RETARDED TO FEATHER, THE NP DROPPED TO 8 PERCENT.  ALL OTHER ENGINE INDICATION IN THE GREEN.  AN ENGINE SHUTDOWN AND SINGLE ENGINE LANDING PROCEDURE WAS APPLIED SUCCESSFULLY.
